# SDR 98ZZZX4357

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N119TA
- Make and model: Bell 206L-1
- Aircraft serial: 45263
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004103A
- Condition: Cracked
- Location: Tailboom
- Part time: 9,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LOOK-OVER INSPECTION, FOUND THE TAILBOOM CRACKED LEFT SIDE OF THE ELEVATOR MOUNT.  CRACK STARTED AT NR 5 BOLT HOLE FROM TOP.  WENT THROUGH 5 BOLT HOLES AND INTO TAILBOOM.
